Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

90 hours in- without Vics

I am 90 hours in without using any Norco and still haven't experienced the stomach cramps/ diarrhea. Could I not get it? Am I almost outta the w/d stage?
52 Responses
Avatar universal
I used 8-10 a day for over a year.
Avatar universal
Hi and Welcome! Yes, it's entirely possible that you dodged a bullet if you've gone this long without withdrawals.  You're very lucky as it is the rare individual that escapes unscathed.

Were you on a very low dose? That and your age and general health will make a big difference in how your recovery goes.

Post back so we know a bit more about your situation.

Congrats on 90 days!  Keep it up and keep posting!

Well wishes...

Sandy

Avatar universal
Not 90 days. 90 hours. 10 mg norco. Used after a surgery and quickly discovered how much of a super mom I could be. After 6 months or so I knew I was addicted and didn't have the courage to stop. I finally said enough is enough and just stopped so 90 hours later. Haven't had any diarrhea/ stomach cramps. Lots of anxiety,no sleep, no energy,and general depression.
Avatar universal
Wow, you answered my question before it had a chance to post.  

If you were at that high of a dose on a daily basis then you really have the luck of the angels on your side.  90 hours is a long time and most are through the worst of the physical withdrawals in 3-5 days.  

Now for the hard part - there is still the mental aspect that that takes much longer to heal.  Anxiety, restlessness, and depression are all part of the withdrawal process.  It's normal to feel this way and you may ride the emotional roller coaster for weeks, but the peaks and valleys smooth out over time.  

Have you given any thought to aftercare?  NA works wonders for alot of people, or you could try one on one counseling if that's a better fit for you.
Aftercare is important because once people start to feel better physically, the cravings start to kick in.

Keep up the good work and keep posting!

Best of luck to you!

Sandy :)
Avatar universal
Sorry, that was a typo on my part - I read 90 hours but typed 90 days.
Avatar universal
I have all the resources set into place if I feel like I need it. I am in a really good mind set and still have no desire to use. I am hoping my strong will to be healthy and a clean person can over power the devilish thoughts of temptation. I used a multi-vitamin plus vitamin B. Lots of redbull and nyquil to aid with what sleep I can get. I am blessed to have 4 wonderful kids who is the strength I need at my weakest point.
Avatar universal
8-10 a day - that really is amazing.  I can't promise you that the physical withdrawals won't still happen, but generally speaking after 90 hours you would be through the worst of it.  

I read your last post (we seem to be typing over each other a bit) and the sleep, along with anxiety are usually the last things to return to normal.

Take a look at the Thomas recipe and the amino acid protocol;  there are some tools there that will help you heal more quickly.  Alot of what is there is meant for people who are in the throes of physical withdrawal, but items like the Whey protien powder carry alot of the amino acids that will help rebuild the neurotransmitters that have been surpressed or are gone because of the opiate use.  

Eat well and stay hydrated.  Exercise is an important part of your physical and mental recovery - it helps get the endorphins going more quickly and will burn out the anxiety and depression more quickly.   In time you will be back to your old self!

Sandy
Avatar universal
Thank you so much Sandy!! It helps to hear someone who understands!
Avatar universal
You're very welcome!  And it's great that you have your own built in support system - a loving family - you can't ask for better than that!

Please don't be a stranger - if you start feeling like things aren't going well, don't hesitate to post as much as you need to.  We are here to help you with your recovery and someone is always here to lend a sympathetic ear and offer sound advice.

You're off to a great start!

Sandy :)
Avatar universal
Guess I spoke too soon! Lower stomach is grumbling and lower back has lots of pressure. Guess its time to "ride" this out.:(
Avatar universal
Oh I hope not!   Maybe it'll end up being a temporary out of balance abdominal issue.  I'll keep my fingers crossed for you!

But, if your withdrawals were delayed by 90 hours (take comfort in the idea that that almost NEVER happens) please don't hesitate to post if you need to. That's what we're here for.  

Feel better soon,

Sandy :)
Avatar universal
Was just hoping to be out of it by now. Really going to suck if it is just beginning! Just keep swimming!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.